Recurrent leg rash

Patient

Q: Recurrent leg rash

Images: 
Recurrent leg rash-1
Doctor

A:   Thank you for writing to us.

Rash is one of the side effects of drugs ending with -pril. These are ACE inhibitors. Please change the medication to confirm this. See a Doctor to get a drug from a different class.

Hope this helps you. All the best.

Related Q&A

Q: Itching rushes around my penis head

Q: I had red rashes on glans which erupted with itching in Apr 2014. Shown to two dermatologist and told me that it was ...

Q: Recurring rashes on privates. I have recurring rashes on my privates. It's very annoying and if left untreated can...

Q: Is impetigo contagious before the rash shows up? I had sexual relations with someone two nights ago and today they de...

Q: What would cause anus rash/itching, along with intestinal bloating and pain, based off this list of foods that trigg...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews